# SDR USAA060716

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Damaged
- Location: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FRONT SPAR PITCH LOAD FITTING.  ACCOMPLISHED AS REQUIRED, REMOVED & REPLACED FITTINGS, FASTENERS PER EO 5700T254A .
